5 Publikationen

Alle markieren

[5]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936349
Achter, Jeffrey D., Casalaina-Martin, Sebastian, and Vial, Charles. 2019. “Parameter Spaces for Algebraic Equivalence”. INTERNATIONAL MATHEMATICS RESEARCH NOTICES, no. 6: 1863-1893.
PUB | DOI | WoS
 
[4]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936321
Achter, Jeffrey D., Casalaina-Martin, Sebastian, and Vial, Charles. 2019. “Derived equivalent threefolds, algebraic representatives, and the coniveau filtration”. MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY 167 (1): 123-131.
PUB | DOI | WoS
 
[3]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935011
Fu, Lie, Tian, Zhiyu, and Vial, Charles. 2019. “Motivic hyper-Kahler resolution conjecture I: Generalized Kummer varieties”. GEOMETRY & TOPOLOGY 23 (1): 427-492.
PUB | DOI | WoS
 
[2]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911991
Achter, Jeffrey D., Casalaina-Martin, Sebastian, and Vial, Charles. 2017. “On descending cohomology geometrically”. Compositio Mathematica 153 (7): 1446-1478.
PUB | DOI | WoS
 
[1]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913996
Vial, Charles. 2017. “Remarks on motives of abelian type”. Tohoku Mathematical Journal 69 (2): 195-220.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: chicago

Export / Einbettung

5 Publikationen

Alle markieren

[5]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936349
Achter, Jeffrey D., Casalaina-Martin, Sebastian, and Vial, Charles. 2019. “Parameter Spaces for Algebraic Equivalence”. INTERNATIONAL MATHEMATICS RESEARCH NOTICES, no. 6: 1863-1893.
PUB | DOI | WoS
 
[4]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936321
Achter, Jeffrey D., Casalaina-Martin, Sebastian, and Vial, Charles. 2019. “Derived equivalent threefolds, algebraic representatives, and the coniveau filtration”. MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY 167 (1): 123-131.
PUB | DOI | WoS
 
[3]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935011
Fu, Lie, Tian, Zhiyu, and Vial, Charles. 2019. “Motivic hyper-Kahler resolution conjecture I: Generalized Kummer varieties”. GEOMETRY & TOPOLOGY 23 (1): 427-492.
PUB | DOI | WoS
 
[2]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911991
Achter, Jeffrey D., Casalaina-Martin, Sebastian, and Vial, Charles. 2017. “On descending cohomology geometrically”. Compositio Mathematica 153 (7): 1446-1478.
PUB | DOI | WoS
 
[1]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913996
Vial, Charles. 2017. “Remarks on motives of abelian type”. Tohoku Mathematical Journal 69 (2): 195-220.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: chicago

Export / Einbettung